advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

I am a 16 year old female with type 1 diabetes for 10 years, and over the last two and a half years, my blood sugar levels just will not come down. If I lower my insulin then my levels go too high, but if I increase my insulin my levels go too low. I just cannot get it right.

Answer:

There's not very much I can do via e-mail. Really what you must do is to be completely honest with your diabetes team about what you eat, your blood sugar results and your insulin doses. All of this information will be necessary to make any sensible evaluation. However, common causes of 'brittleness' are too variable a diet, lumpy injection sites, erratic timing of insulin injections and too much variation in dosage.

KJR

DTQ-20011130142018
Original posting 27 Dec 2001
Posted to Hyperglycemia and DKA

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:30
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.